# SDR VNAA2012013100014

- Difficulty date: January 26, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 18,385 hours, 18,921 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Pump
- Part number: 2890078101
- Part serial: 2176
- Condition: Clogged
- Location: Fuel System
- Part time: 18,385 hours, 18,921 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FUEL IMBALANCE IN FLIGHT, LEFT WING LOW, EN ROUTE FROM DCA TO BNA.  CROSSFLOW WAS WORKING, BUT COULD NOT KEEP UP WITH BALANCING FUEL AT HIGH POWER SETTINGS.  CREW DIVERTED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT FUEL TRANSFER SYSTEM, REMOVED AND REPLACED LEFT CENTER TANK TRANSFER EJECTOR PUMP AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
